# SDR KCSA081174

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N719CK
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 74,527 hours, 35,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 WINDOW, AFT LOWER CORNER EXTERIOR FUSELAGE SKIN HAS A CRACK EXTENDING FROM FASTENER HOLE .250 INCH LONG AT STA 338, STR 8L.
